# SDR SIMA201810098003

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 33,758 hours, 28,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A HAVING DIFFICULTY CLOSING AND ESPECIALLY OPENING THE MAIN CABIN DOOR. -C/A-FOUND 2 FROZEN ROLLER ON AFT PART OF MAIN CABIN DOOR. CLEANED AND LUBRICATED ROLLERS NO DEFECTS NOTED. REF AMM 53-21-02.
